The Annals of Mathematical Statistics

Stochastic Comparison of Tests

R. R. Bahadur

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 31, Number 2 (1960), 276-295.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705894

Digital Object Identifier
doi:10.1214/aoms/1177705894

Mathematical Reviews number (MathSciNet)
MR116413

Zentralblatt MATH identifier
0201.52203

JSTOR
links.jstor.org

Citation

Bahadur, R. R. Stochastic Comparison of Tests. Ann. Math. Statist. 31 (1960), no. 2, 276--295. doi:10.1214/aoms/1177705894. https://projecteuclid.org/euclid.aoms/1177705894


Export citation